Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Adiabatic invariants for strings, membranes, and beams of slowly-varying dimensions


Author: W. A. Day
Journal: Quart. Appl. Math. 45 (1987), 389-398
MSC: Primary 73K15; Secondary 35B99, 73K03
DOI: https://doi.org/10.1090/qam/895106
MathSciNet review: 895106
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K15, 35B99, 73K03

Retrieve articles in all journals with MSC: 73K15, 35B99, 73K03


Additional Information

DOI: https://doi.org/10.1090/qam/895106
Article copyright: © Copyright 1987 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website